hi,im a 24 year old male.i have always had a weak stomach,but the past few months its got worse.i am nasuated all the time,alot of times my stomach feels full,and if i drink alot of something i can feel it waving around.i went to doc and he took a stool sample,he said it had a little blood in it,but nothing to worry about.he percribed me nexium,i took it for about a week and at one point i felt worse.so now i dont no what to do,please help me give me some ideas.
ANYTIME you have blood found in your stool, it is a big deal, until they find the cause. Be ready for a long haul of tests though. Sometimes they can't find the cause. I have had chronic blood loss found on occult, and stool guiac tests now for 31/2 yrs. and all they say now is IBS. I have read up on IBS and have found that blood in the stool is not a side affect of it. They have done CT scans, 2 Colonoscopies, small bowel follow through, and upper GI series, and cant find where the blood is coming from. I am borderline anemic 1/2 the time, and they say my blood pressure drops 25 points from the sitting position- to the standing position after 15 min. between BP readings. My Gastro said that was a indication for internal bleeding, and have also had Endoscope with negative results. I have been on Prilosec, and now Nexium for 4 years. To this day- they still do not know why, and I have gone to 2 other specialists, and they all have a different IDEA of what MAYBE it could be, but still no bananas. Good luck and be a advocate for treatment- there is alot of quacks out there.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.